# SDR IPXA10560114

- Difficulty date: May 19, 2010
- Submitted: May 28, 2010
- Operation: Air carrier
- Aircraft: N428UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25459
- Aircraft time: 20,934 hours, 14,087 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Location: Bs 1380-1440
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C,  AFT CARGO DOOR LOWER SILL, THRESHOLD TO FLOOR SPLICE HAS CORROSION FROM BS 1380 TO BS 1440, RBL -21.  REPAIRED IAW SRM 51-40-02-0G, FIG 1.
